# SDR CA141003009

- Difficulty date: September 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: MS3320
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) THE CIRCUIT BREAKER WAS FOUND CRACKED DUE TO OVER TORQUING OF THE SCREW. WIRING DIAGRAM MANUAL STATED INCORRECT TORQUE VALUE.  THE MANUAL IS BEING REVISED TO SHOW CORRECT TORQUING VALUE.
